# SDR IPXA2017051217036

- Difficulty date: May 12, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 30,238 hours, 20,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY EXIT SIGN LAMPS INOPERATIVE.  REPLACED THE LAMPS AS NEEDED, TESTED NORMAL IAW AMM 33-51-01-962-001.
